A remark on the solution of the trajectory survival problem for a linear control system
Differencialʹnye uravneniâ, Tome 42 (2006) no. 12, pp. 1637-1645
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_12_a4,
author = {L. N. Luk'yanova},
title = {A remark on the solution of the trajectory survival problem for a linear control system},
journal = {Differencialʹnye uravneni\^a},
pages = {1637--1645},
year = {2006},
volume = {42},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_12_a4/}
}
L. N. Luk'yanova. A remark on the solution of the trajectory survival problem for a linear control system. Differencialʹnye uravneniâ, Tome 42 (2006) no. 12, pp. 1637-1645. http://geodesic.mathdoc.fr/item/DE_2006_42_12_a4/